# SDR DALA2025111208298

- Difficulty date: November 8, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 104,133 hours, 21,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNDER SEAT EMERGENCY LIGHTS INOP BETWEEN 34FG-43FG.   FOUND M9009 POWER SUPPLY @ FAULT.  R & R BATTERY M9009 + POWER SUPPLY PER WDM 33-51-31 + AMM 33-51. LIGHTS OPS CHK GOOD. (7673354)
